Menstrual Cycle and New Medications

Discussion in 'Fibromyalgia Main Forum' started by StephieBee, Aug 5, 2006.

  1. StephieBee

    StephieBee New Member

    Is it possible that any of my new medications could be causing my menstrual cycle to act odd. I got my period exactly a month after my last, but it did not last as long.

    I usually have 6 day periods, but this one was more like 4. I had only a few days of normal bleeding, and the rest werent too much.

    2 weeks ago I started:
    7.5/750 mgs. Vicodin - 1 every 6 hours
    Zanaflex - 8 mg at bedtime
    Cymbalta - 20 mgs. a.m. / 20 mg p.m.

    There is only one time since my last period that ive had intercourse. I just didnt know if it was possible that it was the medicine or not.

    I have also been under a tremendous amount of stress lately and I know that can attribute to it also. But I wanted to investigate a little first.

    Any help would be greatly appreciated.


    Thanks,
    Stephanie
  2. JLH

    JLH New Member

    I don't know for sure, but if I were guessing, I would say that it was the stress, and not the meds.

    The best person to ask would be your gyn doc.

    I certainly hope your stress level lessens soon!


    Hugs,
    Janet H.
  3. 69mach1

    69mach1 New Member

    but your body chemistry is always changing every 7 years period...

    maybe you are on different b.c. pills..it could be the meds...time to talk it over w/pharmacist then maybe off ot dr's...

    stress messes w/our hormones as well..

    jodie
  4. rachel432

    rachel432 New Member

    some meds can effect your period. i know that seroquel actually has the side effect of shortening your period. i don't know for sure about any of the ones you listed. for more info on any meds there is a great website www.rxlist.com which lists everything about each med. it's basically like a web pdr. go there and look up your meds and see if that is a side effect.
    i hope this helps.
    rachel